# SDR FDEA201108033108

- Difficulty date: August 3, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 651634932
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1166, FAIL SAFE CHORD IS CORRODED WITH EXFOLIATION BETWEEN STR 29L - 28L.  REMOVED FAIL SAFE CHORD IAW DWG NR 65-16349.  FABRICATED NEW FAIL SAFE CHORD IAW DWG 65-16349.  INSTALLED NEW FAIL SAFE CHORD IAW DWG 65-16349.
